lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pseudo-differential operators with smooth symbols on modulation spaces
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (Matematisk modellering)ORCID iD: 0000-0003-1921-8168
2009 (English)In: CUBO, ISSN 0716-7776, Vol. 11, no 4, p. 87-107Article in journal (Refereed) Published
Abstract [en]

We establish continuity properties of pseudo-differential operators with smooth symbols on general modulation spaces, parameterized with invariant Banach-function spaces and appropriate weight functions.

Place, publisher, year, edition, pages
Pernambuco i Brasilien, Frontera Temuco i Chile: Universidade Federal de Pernambuco , 2009. Vol. 11, no 4, p. 87-107
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-6871OAI: oai:DiVA.org:lnu-6871DiVA, id: diva2:331601
Projects
Matematisk modelleringAvailable from: 2010-07-23 Created: 2010-07-23 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Toft, Joachim

Search in DiVA

By author/editor
Toft, Joachim
By organisation
School of Mathematics and Systems Engineering
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 278 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf